Alert archive / Texas / Winter Storm Warnings in 2021

Winter Storm Warning 1, NWS San Angelo, TX

January 9, 202117 counties in Texas

NWS San Angelo, TX issued this winter storm warning at Jan 9, 2021, 2:36 PM CST for 17 counties in Texas. It took effect at Jan 10, 2021, 12:00 AM CST. It was in force for 18 hr. 44 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 9, 2021, 2:36 PM CST (20:36 UTC)
In effect from
Jan 10, 2021, 12:00 AM CST
Expired
Jan 10, 2021, 6:00 PM CST
In force
18 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The Dyess AFB radar (KDYX), 72 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 7:30 AM CSTSNOW 4Potosi, TXSTILL SNOWING.
Jan 10, 8:30 AM CSTSNOW 45 Sse Tennyson, TXSTILL SNOWING.
Jan 10, 9:00 AM CSTSNOW 14 Sw Christoval, TXSTILL SNOWING.
Jan 10, 9:00 AM CSTSNOW 1.56 Ssw San Angelo, TXSTILL SNOWING.
Jan 10, 9:00 AM CSTSNOW 1.63.9 Sw San Angelo, TXSTILL SNOWING.
Jan 10, 9:00 AM CSTSNOW 3.3Rotan, TXSTILL SNOWING.
Jan 10, 9:00 AM CSTSNOW 4.5Brownwood, TXSTILL SNOWING.
Jan 10, 9:15 AM CSTSNOW 6Abilene, TXSTILL SNOWING.
Jan 10, 9:19 AM CSTSNOW 4Sweetwater, TXSTILL SNOWING.
Jan 10, 9:25 AM CSTSNOW 6Early, TXSTILL SNOWING.
Jan 10, 9:30 AM CSTSNOW 3Blanket, TXSTILL SNOWING.
Jan 10, 9:30 AM CSTSNOW 3Eden, TX
Jan 10, 9:30 AM CSTSNOW 63 Wnw Potosi, TXSTILL SNOWING.
Jan 10, 9:30 AM CSTSNOW 6.5Blackwell, TXSTILL SNOWING.
Jan 10, 9:30 AM CSTSNOW 6.5Cross Plains, TX
Jan 10, 9:43 AM CSTSNOW 3Throckmorton, TXSTILL SNOWING.
Jan 10, 9:45 AM CSTSNOW 34 W San Angelo, TXSTILL SNOWING.
Jan 10, 9:45 AM CSTSNOW 4Sweetwater, TXSTILL SNOWING.
Jan 10, 9:45 AM CSTSNOW 6Albany, TXSTILL SNOWING.
Jan 10, 9:45 AM CSTSNOW 6Baird, TXSTILL SNOWING.
Jan 10, 9:45 AM CSTSNOW 6Clyde, TXSTILL SNOWING.
Jan 10, 10:00 AM CSTSNOW 3Ballinger, TXSTILL SNOWING.
Jan 10, 10:00 AM CSTSNOW 5Hamlin, TXSTILL SNOWING.
Jan 10, 10:00 AM CSTSNOW 5Haskell, TXSTILL SNOWING.
Jan 10, 10:00 AM CSTSNOW 5Moran, TXSTILL SNOWING.
Jan 10, 10:00 AM CSTSNOW 6Coleman, TXSTILL SNOWING.
Jan 10, 10:30 AM CSTSNOW 4.53 Ne View, TXSTILL SNOWING.
Jan 10, 11:00 AM CSTSNOW 4Lake Brownwood, TXSTILL SNOWING.
Jan 10, 11:15 AM CSTSNOW 5.4Bronte, TXSTILL SNOWING.
Jan 10, 11:30 AM CSTSNOW 2.54 Sw Christoval, TX
Jan 10, 11:30 AM CSTSNOW 43.5 N Christoval, TXSTILL SNOWING.
Jan 10, 12:25 PM CSTSNOW 3Brady, TXSTILL SNOWING.
Jan 10, 12:37 PM CSTSNOW 43.9 Sw San Angelo, TXSTILL SNOWING.
Jan 10, 12:54 PM CSTSNOW 3Rochelle, TX
Jan 10, 1:00 PM CSTSNOW 3San Saba, TXSTILL SNOWING.
Jan 10, 1:00 PM CSTSNOW 71 S Abilene, TX
Jan 10, 1:30 PM CSTSNOW 5.3Throckmorton, TXSTILL SNOWING.
Jan 10, 1:51 PM CSTSNOW 67 Se Lohn, TXSTILL SNOWING.
Jan 10, 2:00 PM CSTSNOW 8Blanket, TXTOTAL SNOW.
Jan 10, 2:15 PM CSTSNOW 66 Ese Eula, TXSTILL SNOWING.
Jan 10, 2:25 PM CSTSNOW 4Sterling City, TX
Jan 10, 3:45 PM CSTSNOW 7Coleman, TX
Jan 10, 4:03 PM CSTSNOW 4Ballinger, TXSNOWING ONLY LIGHTLY NOW WITH SUN STARTING TO PEAK THROUGH THE CLOUDS.
Jan 10, 4:26 PM CSTSNOW 4.52 Nne Brownwood, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WWUS44 KSJT 092036
WSWSJT

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Angelo TX
236 PM CST Sat Jan 9 2021

TXZ049-054-098-099-113-114-127-100500-
/O.UPG.KSJT.WS.A.0001.210110T0000Z-210111T0000Z/
/O.NEW.KSJT.WS.W.0001.210110T0600Z-210111T0000Z/
Fisher-Nolan-Haskell-Throckmorton-Jones-Shackelford-Taylor-
Including the cities of Gannon, Sweetwater, Irby, Haskell, 
Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, 
Tuxedo, Hamlin, Albany, and Abilene
236 PM CST Sat Jan 9 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches, with locally higher amounts between 6 and 8 inches 
  possible.

* WHERE...All of the Big Country

* WHEN...From midnight tonight until 6 PM CST Sunday.

* IMPACTS...Travel will likely be very difficult, with roads
  becoming slick and hazardous. 

* ADDITIONAL DETAILS...A mix of rain and snow by midnight, will 
  switch over to snow towards daybreak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TXZ064>066-072-073-128-139-140-154-155-100500-
/O.UPG.KSJT.WS.A.0001.210110T0600Z-210111T0000Z/
/O.NEW.KSJT.WS.W.0001.210110T0600Z-210111T0000Z/
Sterling-Coke-Runnels-Tom Green-Concho-Callahan-Coleman-Brown-
McCulloch-San Saba-
Including the cities of Broome, Sterling City, Robert Lee, Sanco,
Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, 
Crews, Drasco, Pumphrey, Carlsbad, San Angelo, Wall, Eden, 
Live Oak, Lowake, Clyde, Eula, Dudley, Baird, Cross Plains, 
Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, 
Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, 
Cherokee, Harkeyville, and San Saba
236 PM CST Sat Jan 9 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 5
  inches, with locally higher amounts between 6 and 7 inches
  possible. 

* WHERE...Concho Valley and Heartland

* WHEN...From midnight tonight to 6 PM CST Sunday.

* IMPACTS...Travel will likely be very difficult, with roads
  becoming slick and hazardous. 

* ADDITIONAL DETAILS...A mix of rain and snow after midnight,
  switching over to snow early Sunday morning.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TXZ071-076>078-168>170-100500-
/O.NEW.KSJT.WW.Y.0001.210110T1200Z-210111T0000Z/
Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason-
Including the cities of Barnhart, Arden, Mertzon, Sherwood, 
Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo,
Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, 
Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter
236 PM CST Sat Jan 9 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

* WHAT...Wet snow expected. Total snow accumulations of up 1 to 2
  inches, mainly on bridges and overpasses. 

* WHERE...Northern Edwards Plateau and Northwest Hill Country. 

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...A mix of rain and snow expected tomorrow. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
3 follow-up statements
360 
WWUS44 KSJT 100439
WSWSJT

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Angelo TX
1039 PM CST Sat Jan 9 2021

TXZ049-054-064>066-072-073-098-099-113-114-127-128-139-140-154-
155-101200-
/O.CON.KSJT.WS.W.0001.210110T0600Z-210111T0000Z/
Fisher-Nolan-Sterling-Coke-Runnels-Tom Green-Concho-Haskell-
Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown-
McCulloch-San Saba-
Including the cities of Gannon, Sweetwater, Broome, 
Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, 
Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, 
Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Irby, 
Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, 
Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, 
Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham,
Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, 
Chappel, Cherokee, Harkeyville, and San Saba
1039 PM CST Sat Jan 9 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches, with locally higher amounts between 6 and 8 inches 
  possible.

* WHERE...All of the Big Country, Heartland, and most of the
  Concho Valley.

* WHEN...From Midnight tonight until 6 PM CST Sunday. 

* IMPACTS...Travel will likely become difficult once snow
  accumulation occurs, as roads becoming slick and hazardous.

* ADDITIONAL DETAILS...A mix of rain and snow will develop after
  Midnight, with the precipitation becoming all snow across the
  Big Country toward daybreak. A mix of rain and snow will switch
  over to snow across the Concho Valley and Heartland areas 
  between 6 AM and 9 AM. Snow will continue well into Sunday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TXZ071-076>078-168>170-101200-
/O.CON.KSJT.WW.Y.0001.210110T1200Z-210111T0000Z/
Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason-
Including the cities of Barnhart, Arden, Mertzon, Sherwood, 
Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo,
Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, 
Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter
1039 PM CST Sat Jan 9 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM
CST SUNDAY...

* WHAT...Wet snow expected. Total snow accumulations of up 1 to 
  2 inches, mainly on bridges and overpasses.

* WHERE...Northern Edwards Plateau and Northwest Hill Country.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...A mix of rain and snow is expected on
  Sunday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use extra caution if travel is necessary. 

The latest road conditions, for the state you are calling from, 
can be obtained by calling 5 1 1.

&&

$$
049 
WWUS44 KSJT 100915
WSWSJT

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Angelo TX
315 AM CST Sun Jan 10 2021

TXZ049-054-064>066-072-073-098-099-113-114-127-128-139-140-154-
155-110000-
/O.CON.KSJT.WS.W.0001.000000T0000Z-210111T0000Z/
Fisher-Nolan-Sterling-Coke-Runnels-Tom Green-Concho-Haskell-
Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown-
McCulloch-San Saba-
Including the cities of Gannon, Sweetwater, Broome, 
Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, 
Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, 
Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Irby, 
Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, 
Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, 
Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham,
Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, 
Chappel, Cherokee, Harkeyville, and San Saba
315 AM CST Sun Jan 10 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8
  inches, with locally higher amounts of 8 to 10 inches possible.

* WHERE...All of the Big Country, Heartland, and most of the 
  Concho Valley.

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Travel will likely become difficult once snow 
  accumulation occurs, as roads becoming slick and hazardous.

* ADDITIONAL DETAILS...A mix of rain and snow will switch over to
  snow across the Concho Valley and Heartland areas between 6 AM 
  and 9 AM. Snow will continue well into Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TXZ071-076>078-168>170-110000-
/O.CON.KSJT.WW.Y.0001.210110T1200Z-210111T0000Z/
Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason-
Including the cities of Barnhart, Arden, Mertzon, Sherwood, 
Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo,
Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, 
Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter
315 AM CST Sun Jan 10 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Wet snow expected. Total snow accumulations of 1 to 2 
  inches possible.

* WHERE...Northern Edwards Plateau and Northwest Hill Country.

* WHEN...From 6 AM to 6 PM CST Sunday.

* IMPACTS...Plan on slippery road conditions, mainly bridges and
  overpasses.

* ADDITIONAL DETAILS...A mix of rain and snow is expected on 
  Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use extra caution if travel is necessary.

The latest road conditions, for the state you are calling from,
can be obtained by calling 5 1 1.

&&

$$
315 
WWUS44 KSJT 102352
WSWSJT

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Angelo TX
552 PM CST Sun Jan 10 2021

TXZ049-054-064>066-072-073-098-099-113-114-127-128-139-140-154-
155-110100-
/O.EXP.KSJT.WS.W.0001.000000T0000Z-210111T0000Z/
Fisher-Nolan-Sterling-Coke-Runnels-Tom Green-Concho-Haskell-
Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown-
McCulloch-San Saba-
Including the cities of Gannon, Sweetwater, Broome, 
Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, 
Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, 
Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Irby, 
Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, 
Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, 
Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham,
Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, 
Chappel, Cherokee, Harkeyville, and San Saba
552 PM CST Sun Jan 10 2021

...WINTER STORM WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

The Winter Storm Warning will be allowed to expire at 6 pm. Any 
lingering snow showers over the eastern Big Country and eastern 
Heartland will be light and produce no more than an additional 
half inch of snow through 730 pm. 

$$

TXZ071-076>078-168>170-110100-
/O.EXP.KSJT.WW.Y.0001.000000T0000Z-210111T0000Z/
Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason-
Including the cities of Barnhart, Arden, Mertzon, Sherwood, 
Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo,
Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, 
Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter
552 PM CST Sun Jan 10 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Snow showers have moved out of the region. Thus, the Winter
Weather Advisory will be allowed to expire at 6 pm.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this winter storm warning went out at Jan 9, 12:00 PM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Jan 9, 12:00 PM CST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
1200 PM CST Sat Jan 9 2021

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 439 AM CST Sat Jan 9 2021

Temperatures have dropped below freezing across all of West Central
Texas early this morning, with readings in the middle 20s across the
Concho Valley. Shallow moisture trapped near the surface has allowed
areas of freezing fog and mist to develop mainly across the western
and southern half of the area. Expect the fog to dissipate by the
late morning hours. Otherwise, surface high pressure will nudge
east of the region today, with continued cool and moist easterly
flow similar to yesterday. Have again hedged temperatures this
afternoon closer to the cooler NAM, with the shallow cold airmass in
place and cloud cover persisting for most of the day. Expect highs
in the lower to mid 40s across the Big Country down into the western
Concho Valley and northern Edwards Plateau. Temperatures may be
slightly warmer across the Hill Country, with highs near 50.

&&

.LONG TERM...
(Tonight through Friday) Issued at 439 AM CST Sat Jan 9 2021

...Heavy snow is still a good possibility over the Big Country
Sunday...

The upper level storm system currently over northern Nevada will
drop southward to the Four Corners area today, then southeastward
across west Texas late tonight through Sunday. Expect
precipitation to begin as light rain this evening before
transitioning to snow by Sunday morning as colder air moves in
with the upper low. Latest models edge the track of the upper low
a little more southward than previous runs. Appears the best
accumulations of snow in the 4-6 inch range will still occur
across the western Big Country. However, with the more southward
track of the storm system, we could see increased snow amounts of
2-3 with areas of 4 inches across parts of the Concho Valley and
Heartland. Decided to include another group of counties into the
Winter Storm Watch. The watch will likely be upgraded to
warnings/advisories later today as we get a better handle on the
track and timing of the upper low. Expect a cold rain across the
I-10 corridor on Sunday where temperatures are not expected to be
quite as cold. The precipitation will end late Sunday as the
system moves quickly to the east. However, with overnight lows in
the 20s, roads will remain icy and slushy for Monday morning.
Temperatures will warm above freezing Monday afternoon, allowing
the snow to quickly melt. A warming trend expected through the
week, with no additional precipitation expected.

&&

.AVIATION...
(18Z TAFS)
Issued at 1139 AM CST Sat Jan 9 2021

Most of the fog from earlier this morning will continue to clear
out over the first part of the TAF period. We will see all of the
terminals return to IFR and LIFR conditions overnight tonight. An
approaching disturbance will bring snow across much of the area.
However, there may be a quick period of rain across KSOA and KJCT
prior to transitioning to snow. Look for reduced visibility across
the terminals overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 31  32  25  41 /  80 100  10   0
San Angelo 	 31  34  24  44 /  80  90   0   0
Junction 	 31  35  25  46 /  80 100   0   0
Brownwood 	 29  33  25  42 /  50 100  10   0
Sweetwater 	 32  32  24  40 /  90 100   5   0
Ozona      	 34  35  26  46 /  80  80   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from 6 PM CST this evening through Sunday
afternoon for Fisher-Haskell-Jones-Nolan-Shackelford-Taylor-
Throckmorton.

Winter Storm Watch from late tonight through Sunday afternoon
for Brown-Callahan-Coke-Coleman-Concho-McCulloch-Runnels-San
Saba-Sterling-Tom Green.

&&

SHORT TERM...42
LONG TERM....08
AVIATION...41
Hazardous weather outlook, Jan 9, 4:14 AM CST, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
414 AM CST Sat Jan 9 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-101015-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
414 AM CST Sat Jan 9 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Patchy fog has developed this morning across portions of the
western Concho Valley and Big Country. With temperatures below
freezing, some of this fog may freeze and a few icy patches may
develop on area roadways. Visibility may also drop to a quarter to
a half mile at times. Drive slowly and use low beam headlights.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Winter Storm Watch is in effect for the Big Country and for
most of the Concho Valley and Heartland for Saturday night and
Sunday. Accumulating snowfall, heavy at times, will cause roads to
become icy and dangerous.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 2:36 PM CSTWinter Weather AdvisorySJTCrockett, Irion, Kimble, Mason, Menard, Schleicher and 1 more27 hr

Nearby

Winter Storm Warnings in Texas, 2021Every winter storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.